Please use this identifier to cite or link to this item:
Title: A path-integral approach to expectation values in time-dependent problems
Authors: J. Poulter
Mahidol University
Keywords: Mathematics;Physics and Astronomy
Issue Date: 1-Dec-1994
Citation: Journal of Physics A: Mathematical and General. Vol.27, No.13 (1994), 4645-4652
Abstract: Within the framework of Feynman path integration, expectation values of quantum mechanical operators may be exactly obtained for a class of time-dependent problems. Attention is focused on the two-dimensional motion of a charged particle in a perpendicular magnetic field with a time-dependent driving force. A harmonic oscillator potential is included to ensure that the corresponding density matrix is properly defined although some expectation values are defined without it. This potential is at least a mathematical convenience. Some discussion concerning the conditions under which steady states may be attained is also included.
ISSN: 03054470
Appears in Collections:Scopus 1991-2000

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.